# SDR 4DPA2021090700001

- Difficulty date: September 7, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 33,996 hours, 30,793 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CABIN CREW NOTED OIL/SMOKE SMELL IN CABIN ON SHORT FINAL; FLIGHT CREW NOTED PACK 1/BLD 1 VLV FAILS ON EICAS AND CREW DECLARED AN EMERGENCY LANDED NO FURTHER OCCURRENCES. TROUBLESHOT TO SEIZED AIR CYCLE MACHINE. DEFERRED THE PACK 1 SYSTEM AND OPS TESTED BLEED 1 SYSTEM WHICH OPS TESTED GOOD.
